Bone Health
1,580 members534 posts

Prolia adverse side effects

Have you had a Prolia shot(S) and lost your quality of life; and your doctor tells you that it's all in your head; that it has nothing to do with the shot? Well it's a business for them it's an evil drug that needs to be removed from the market

Please e mail me if you have been harmed by the Prolia shot. I am looking for people to join in a class action as Prolia has destroyed my life.

19 Replies
oldestnewest

Prolia ruined the quality of my life and I have often dreamed of sueing the manufacturers but, sadly, it won’t bring my bones back. Compensation would help to pay for all the disability aids I now require after multiple spinal fractures after stopping the drug.

Reply

This site will not let me see your full response.I understand that money is nothing compared to quality of our health that we had before we blindly let our dr talk us into these killer shots. I hate my constant back spine pain. Please I hope we can connect as I'd like to get people to join me in a class action Prolia needs to be removed from the market as it is very dangerous and killing people.

Reply

How do you know you have spinal fractures? Is that what my nightmare pain is all about. What kind of tests show that you have fractures?

Reply

It is against forum rules to post an email address. This is for your own security and hopefully it will soon be removed by an administrator. You can edit your own post and remove it before anyone else does should you so wish.

healthunlocked.com/boneheal... (Item 9)

Reply

Can you please post the complete web site for people who have stopped Prolia. The ncbi.nlm.nih.gov/pubmed/287 does not bring up Prolia info. My Dr says the site is not complete address. Thank you so much for your helpful information.

Reply

I did not post a link to a website regarding any Prolia information.

Reply

This problem (early vertebral or pelvic fractures after discontinuation of Prolia)

seems to be the dirty little problem that Amgen was aware of well before the black box warnings came into effect. In the meantime countless sufferers are sustaining unexplainable fractures of the vertebrae, and in my case my sacrum as well.

The drop in bone density (after Prolia discontiuation) with out switching to an alternative modality is well understood and has been for some time. I was never warned of this 1.5 years ago, and as a result am suffering the consequences. When I started Prolia, no warning was given. I would like to poll this group to get some idea of those affected in different locals...i.e Canada/England/U.S./other.

I believe there is a strong case for a class action suit where there were no warnings from the manufacturer or those Doctors prescribing for big pharma.

1 like
Reply

I'm 70 years old and my doctor put me on HRT. It will take a while for my bones to improve (I, too, have osteoporosis), but I will not take those other meds. Tried them...no thanks. I know most doctors freak out about putting women on hormone replacement therapy if they're through the menopause, but I found one kind soul who I convinced to put me on them. This is my 3rd month and I've never felt better in my life! Yes..there are risks, just like with any other meds...I'll take my chances with the HRT. Those bone meds can cause terrible side effects, including jaw fractures and thigh bones breaking for no other reason than the bone drugs...just my humble opinion.

2 likes
Reply

Thank you Sweet Susie. You are 200% right. I wish I had advice and Dr like you do. You are very wise. Thanks for taking the time to share. Never ever do Prolia. All best health you. Do you do magnesium with your calcium n vitamin D? Magnisuim helps process calcium.

All best, Elizabeth

1 like
Reply

Yes, Badesideefects...I do take magnesium with my Vit. D..no calcium, though. You're supposed to take Vit. K2 with calcium, because the K2 helps the calcium go to your bones instead of your blood system or something. I can only take so many things! Good health to you, too. Doctors are way too cautious with the HRT, I believe. They worry about us getting breast cancer or stroking out, but they have no problems with us shattering our jaw bones and our thighs, I guess....go figure, huh?

Reply

This problem (early vertebral or pelvic fractures after discontinuation of Prolia)

seems to be the dirty little problem that Amgen was aware of well before the black box warnings came into effect. In the meantime countless sufferers are sustaining unexplainable fractures of the vertebrae, and in my case my sacrum as well.

The drop in bone density (after Prolia discontiuation) with out switching to an alternative modality is well understood and has been for some time. I was never warned of this 1.5 years ago, and as a result am suffering the consequences. When I started Prolia, no warning was given. I would like to poll this group to get some idea of those affected in different locals...i.e Canada/England/U.S./other.

I believe there is a strong case for a class action suit where there were no warnings from the manufacturer or those Doctors prescribing for big pharma.

Reply

After 3 Injections of Prolia (during an eighteen month period, starting March, 2017), I think I have finally put 2&2 together! With a previous healthy life-style (I am 71, male), over this same time period, I have developed a few unexplained health problems. After a trip to FL and a lot of exposure to the sun in early 2017, I developed what I thought was a bad sunburn (very blotchy skin which never went away). After a year and two more trips to FL, I finally consulted a Dermatologist (Derick Dermatology) 3mos. ago and was diagnosed with Vitiligo (a rare auto-immune skin disease, <5% pop.). Also a freak broken foot in Oct. 2017.

I think my problems with retinal tears, which began in late 2016, and ultimately led to a detached retina in my rt eye in Oct. 2017 which left me with distorted vision, were exacerbated by the effects of Prolia. I had over a dozen retinal procedures in 2016-2017.

Most recently, I have been diagnosed with Hashimoto's disease by an Endocrinologists (this month). Finally, after frequent muscle cramps (legs) & extremely itchy skin (arms), rashes & blisters, I have decided never to take Prolia again (next inj. due in September, 2018)!

I think all these issues are related to a compromised immune system, and lowered healing response. Therefore, I am investigating legal action (against AMGEN and medical practice prescribing this powerful drug).

Would you be willing to accept this case?

PS: IL has very "limited" Statute of Limitations (2yrs), so time could be an issue.

BPotts

West Dundee, IL

Reply

Yes I am looking for atty or class action. Amgen needs to be stopped. futuresunltd@aol.com

I've always said, whatever your medical propensity may be, get a prolia shot and it will bring issue to pass. Prolia has destroyed my life. I have such horrible back pain issues that I have to stay in bed I have no life Elizabeth

Reply

Liz, sorry to hear about your back issues. I too hav been contacting lawyers to take on AMGEN for my Autoimmune issues, but without any luck. They hav all declined due to the Long Lists of Disclaimers (possible side effects); its a shopping list for the drug company, and a misleading, misfortune for the consumer!

If you have any luck with any lawyer, please let me know (to join in); and I will as well,

What state are u in, Liz?

Reply

I'm in Florida. This site will not post my replies

futuresunltd@aol.com

Reply

Liz, I am seeing your Replys on the Website.

Reply

One of the first concerns from the "alternative" crowd was the effect denosumab has on the immune system. The rebound osteoporosis issue has tended to shove that concern into the background, but your post certainly makes it seem as though those early concerns were not unfounded.

1 like
Reply

I have never taken any medication for osteoporosis. Owing to an erroneous diagnosis a few years ago I became very interested in the subject, and by the time the diagnosis was corrected from osteoporosis to low bone mass I had accumulated a fair amount of information. So I would not be part of any class action suit.

Reply

Oh that's terrific. Glad you are not involved in Prolia side effects. Be well. Elizabeth

1 like
Reply

You may also like...